# SDR CA110524008

- Difficulty date: May 23, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 29,980 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700568S001
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND AILERON CABLE, PN 82700568-S001 AT RT WING STN 181 FRAYED AND STARTING TO UNRAVEL.  THE POINT OF THE FAILING CABLE IS LOCATED IN A CABLE BLOCK ON THE AFT SPAR WERE ALUMINUM GUIDE ROLLERS, PN FL4C6-2 ARE IN CONTACT WITH THE CABLE.  WITH THE AILERONS IN THE NEUTRAL POSITION THE FRAYED CABLE IS PARTIALLY OBSTRUCTED BY THE CABLE BLOCK.  IT IS ONLY WHEN THE AILERONS ARE MOVED THAT THE CABLE DAMAGE IS CLEARLY VISIBLE.
